Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Problems in the theory of ordinary linear differential equations with auxiliary conditions at more than two points


Author: Charles E. Wilder
Journal: Trans. Amer. Math. Soc. 19 (1918), 157-166
MSC: Primary 34A30; Secondary 34B10
DOI: https://doi.org/10.1090/S0002-9947-1918-1501095-9
MathSciNet review: 1501095
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34B10

Retrieve articles in all journals with MSC: 34A30, 34B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501095-9
Article copyright: © Copyright 1918 American Mathematical Society